# SDR IPXA2018032227705

- Difficulty date: March 15, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 16,717 hours, 10,513 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: A5377146321800
- Condition: Gouged
- Location: Frame 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT,  FWD VERTICAL EDGE IS DAMAGED.  REMOVED & REPLACED IAW SRM 51-40-21.
